MAUDE Adverse Event Report: QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS WALGREENS AT-HOME OTC COVID-19 TEST

QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS WALGREENS AT-HOME OTC COVID-19 TEST
Catalog Number 20460
Medical Device Problem Codes False Positive Result (1227); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Sore Throat (2396)
Date of Event 08/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reported four false positive sars results.The consumer communicated the results were confirmed by another rapid antigen assay.This is report 4 of 4.
 
Additional Manufacturer Narrative
Investigation conclusion: a review of the production records found that the lot met all release criteria.A review of complaint history did not identify any adverse trends for the reported issue for this lot.Patient medication provided by the customer has not been tested by quidel.There is no known impact from this medication on quidel product performance.Root cause: unable to determine.Source: phone.

Brand Name
WALGREENS AT-HOME OTC COVID-19 TEST
Common Device Name
WALGREENS AT-HOME OTC COVID-19 TEST
Manufacturer (Section D)
QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS
10165 mckellar court
san diego CA 92121
Manufacturer Contact
chelsea lindgren
10165 mckellar court
san diego 92121
MDR Report Key20184173
Report Number0002024674-2024-00473
Device Sequence Number8704143
Product Code QKP
UDI-Device Identifier00311917122045
UDI-Public311917122045
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EUA210269/S4
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number20460
Device Lot NumberF42163
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Initial Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale